CureZone   Log On   Join
Re: Paragone symptoms- ringing/buzzing in ears, chest pain, rapid heart rate
 
lordcooler Views: 2,772
Published: 6 years ago
 
This is a reply to # 2,295,613

Re: Paragone symptoms- ringing/buzzing in ears, chest pain, rapid heart rate


In all honesty this product should be banned. No way in hell should you be taking that many different herbs at one time. God knows how they react to each other.

As for me I tired paragone then candidagone man huge mistake. I got a nasty allergy to them but its internal. From my mouth to my butt hole. Plus side got rid of the fungus well kinda.

I has a stumic flu and i stated peeing out my butt for two days flushed me right out. Would have been way safer to just take Oxypowder . Been two weeks and still in pain just took a antihistamine and feel way better.

I'm still not out the woods let if this doesn't heal I could be in serious trouble. Hopefully the antihistamine works.

If not I hope they got good lawyers because I'm going after them.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

2.563 sec, (1)